MAUDE Adverse Event Report: STRYKER SPINE-FRANCE MANTIS LONG CONSTRUCT HEX RAD ROD 6.0 X 80MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE MANTIS LONG CONSTRUCT HEX RAD ROD 6.0 X 80MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 48486080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was required to replace the rod that migrated.
 
Additional Manufacturer Narrative
Method: no methods performed.Results: no results available because no method was performed.Conclusion: no product issue related to the reported event was found with this product, so this is a concomitant product.
 
Event or Problem Description

Brand Name
MANTIS LONG CONSTRUCT HEX RAD ROD 6.0 X 80MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5480372
Report Number0009617544-2016-00093
Device Sequence Number517596
Product Code MNI
UDI-Device Identifier04546540671547
UDI-Public04546540671547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061813
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48486080
Device Lot NumberESN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2016
Supplement Report FDA Received Date05/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR